Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Aug 7, 2012, 10:02 AM CDT for Washington County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2012, 10:02 AM CDT (15:02 UTC)
- Expired
- Aug 7, 2012, 10:30 AM CDT
- In force
- 28 min
- Issued by
- NWS Tallahassee, FL
County Washington County, FL
The radar
The Eglin Afb radar (KEVX), 10 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1301 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
949
WWUS82 KTAE 071502
SPSTAE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1102 AM EDT TUE AUG 7 2012
FLZ008-010-071530-
CENTRAL WALTON FL-WASHINGTON FL-
1002 AM CDT TUE AUG 7 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EAST CENTRAL
WALTON AND WEST CENTRAL WASHINGTON COUNTIES...
* UNTIL 1030 AM CDT
AT 959 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 11 MILES SOUTHEAST OF DE FUNIAK SPRINGS...OR NEAR KNOX
HILL...MOVING SOUTHEAST AT 15 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 3071 8597 3070 8590 3065 8577 3052 8594
3066 8604
TIME...MOT...LOC 1502Z 318DEG 13KT 3064 8595
$$
08-LAMERSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 7, 9:00 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 7, 9:00 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1000 AM EDT Tue Aug 7 2012
.NEAR TERM [Through Tonight]...
Updated at: 1000am
A very impressive and nearly stationary cluster of heavy
precipitation has setup over southeastern Alabama this morning.
Flooding is being reported in Coffee, Dale and County thus far.
The focus of heavy precipitation now seems to be rotating
southward into Holmes County Florida over the next few hours. This
precipitation is being driven by a surface low pressure to west of
the area with a significant southerly low-level moisture feed over
the western half of the CWA. This low pressure was stationary
overnight, but is now being driven slowly eastward by an
approaching short wave from the west. This will likely shift the
focus of the precipitation eastward through the day. Will have to
be vigilant for another band of precipitation setting up east of
the current band. Meso-beta element velocity vectors are quite
small. Combined with a very deep warm cloud later and PWAT values
over 2 inches any precipitation that forms has the potential to
turn into a flooding issue. Flash Flood Watches may have to be
extended to the east as a result.
Also concerning is the potential for wet microbursts later this
afternoon in the Florida Panhandle east of Apalachicola River and
into the Big Bend area. Also the uncertainty with this threat is
high, here are some indications that low level lapse rates may
increase to the point where gusty conditions may cause some
issues. Will have to watch this closely as head into the afternoon
hours.
&&
.SHORT TERM [Wednesday Through Thursday]...
The subtropical ridge will ease in from the east on Wednesday
helping to rotate the remaining tropical disturbances northeast
out of the local area. It is likely that portions of southwest and
south-central Georgia will still be feeling the effects of the
tropical waves, at least through Wednesday morning. Elsewhere,
expect a disturbed and enhanced seabreeze convection through the
afternoon. Once we kick the tropical waves, the upper trough is
forecast to expand southward and provide the synoptic forcing
necessary to keep showers and thunderstorms in the forecast. The
upper trough will combine with the seabreeze on Thursday to yield
above average PoPs once again. Temperatures will remain at or
below climatology through the period.
One other forecast hazard to keep an eye on will be the rip
current potential beginning on Wednesday along Panhandle beaches.
Swells from Tropical Storm Ernesto are forecast to reach the
coastline on Wednesday increasing surf to 2 to 4 feet late in the
day. Rip current advisories may be necessary later in the week.
&&
.LONG TERM [Thursday Night through Monday]...
The 00 UTC GFS and ECMWF remain in good agreement with the east
coast Upper Level Trof remaining the predominant feature in
keeping our conditions generally wet and disturbed through at
least Saturday, before the solutions begin to diverge a bit
thereafter. Although both models keep the mean Trof over the SE
U.S through Tuesday, the GFS is showing drier air moving in from
the NW, while the Euro is lingering a bit more deep layer moisture
in through the entire period. Nevertheless, the latest ECMWF
solution has trended drier during this period from the 12 UTC run
(which had another fairly potent impulse moving in with the next
shortwave), so we now expect a gradual transition to more typical
summertime conditions, with afternoon high temperatures and PoPs
returning back towards climo values for the second half of the
weekend and the beginning of next week.
&&
.AVIATION [Beginning 14Z Tuesday]...
Another wet and disturbed period is in store for the terminals
through much of the TAF Cycle as the Low Pressure system which
brought plenty of rain to the area on Monday, moves slowly back to
the east today. Rain with embedded Tstms (some heavy at times) is
already ongoing at DHN and ECP, and this area will continue to
expand eastward with additional showers and storms forming out
ahead of it. Therefore, expect variable conditions at all the
Terminals, which will range from IFR to VFR levels in and out of
the rain.
&&
.MARINE...
Winds will generally remain rather light through the short and
extended range forecast under the influence of high pressure.
However, seas are forecast to increase on Wednesday as a result of
increasing swell generated by Tropical Storm Ernesto in the
southern Gulf. Although seas will elevate, they should remain
below cautionary levels through the period. Seas will subside once
again by Thursday night.
&&
.FIRE WEATHER...
A generally wet and disturbed pattern will continue across the
Tri-State area for the rest of the week. This will keep afternoon
relative humidities well above critical thresholds through the
period.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH until 1 PM CDT this afternoon FOR FLZ007-009-
011.
GA...None.
AL...FLASH FLOOD WATCH until 1 PM CDT this afternoon FOR ALZ065>069.
GM...None.
&&
NEAR TERM...Lericos
SHORT TERM...Harrigan
LONG TERM...Gould
AVIATION...Lericos
MARINE...Harrigan
FIRE WEATHER...HarriganHazardous weather outlook, Aug 7, 3:03 AM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 403 AM EDT TUE AUG 7 2012 ALZ065>069-080100- COFFEE-DALE-HENRY-GENEVA-HOUSTON- 303 AM CDT TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A WEAK TROPICAL WAVE HAVE ALIGNED ALONG A CONVERGENT REGION ACROSS SOUTHEAST ALABAMA. SOME OF THE HEAVIEST RAIN PRODUCERS HAVE BEEN DEPOSITING RAIN ON THE ORDER OF 2 INCHES PER HOUR...OR NEAR 4 INCHES IN 3 HOURS. LOCAL GUIDANCE ALIGNS WELL WITH THESE AMOUNTS AND SUGGESTS SIMILAR RAIN RATES COULD CONTINUE THROUGH THE EARLY AFTERNOON. THUS...THERE EXISTS THE POTENTIAL FOR LOCALIZED FLASH FLOODING...ESPECIALLY IN THE SMALL URBAN CENTERS THROUGHOUT THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER REMAINS LOW. HOWEVER...THE THREAT FOR HEAVY RAIN WILL CONTINUE THROUGH TOMORROW. ALTHOUGH...THE THREAT IS EXPECTED TO BE LOWER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FLZ108-112-114-115-118-127-128-134-GMZ730-750-755-765-080100- SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 403 AM EDT TUE AUG 7 2012 /303 AM CDT TUE AUG 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL COMMUNITIES ACROSS THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE DAY TODAY. THERE EXISTS A THREAT FOR WATERSPOUTS NEAR THE COAST THROUGH THE LATE MORNING AND EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE SOUTHWESTERLY FLOW REGIME WILL CONTINUE TO SUPPORT THE THREAT FOR WATERSPOUTS THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...SPOTTERS ARE URGED TO REPORT ANY WATERSPOUT SIGHTINGS TO THE NATIONAL WEATHER SERVICE IMMEDIATELY AFTER A WATERSPOUT IS SPOTTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-080100- INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH- TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT- COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 403 AM EDT TUE AUG 7 2012 /303 AM CDT TUE AUG 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGHOUT THE AFTERNOON. WIDESPREAD RAIN AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE REGIONWIDE. LOCALLY HEAVIER AMOUNTS BETWEEN 3 TO 6 INCHES ARE POSSIBLE AND DEPENDING ON THE EVOLUTION OF THE STORMS TODAY FLASH FLOOD WATCHES OR WARNINGS MAY BE NECESSARY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER REMAINS LOW. HOWEVER...THE THREAT FOR HEAVY RAIN WILL CONTINUE THROUGH TOMORROW. ALTHOUGH...THE THREAT IS EXPECTED TO BE LOWER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. GMZ770-775-080100- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 403 AM EDT TUE AUG 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. HARRIGAN
In the hours before
Local storm report, Aug 7, 6:36 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
736 AM EDT TUE AUG 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM FLASH FLOOD 5 ENE CAMP ALAFLO BSA 31.43N 85.78W
08/07/2012 DALE AL PUBLIC
WATER RUSHING ACROSS HWY 27 ON THE COFFEE/DALE COUNTY
BORDER. RADAR ESTIMATES OF 7 INCHES OF RAIN HAVE ALREADY
FALLEN IN THIS AREA...WITH ADDITONAL RAIN STILL FALLING.
&&
GOULDLocal storm report, Aug 7, 7:12 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
812 AM EDT TUE AUG 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM FLASH FLOOD ENTERPRISE 31.31N 85.85W
08/07/2012 COFFEE AL LAW ENFORCEMENT
SIGNIFICANT FLASH FLOODING ALL OVER THE CITY OF
ENTERPRISE ALABAMA AND POINTS NORTH AND EAST. RESCUE
OPERATIONS ARE UNDERWAY FOR PEOPLE TRAPPED IN HOUSES AND
VEHICLES.
&&
GOULDLocal storm report, Aug 7, 7:38 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 AM EDT TUE AUG 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD GENEVA 31.04N 85.88W
08/07/2012 GENEVA AL TRAINED SPOTTER
FLASH FLOODING REPORTED IN THE CITY OF GENEVA. WATER
RUSHING ACROSS AREA ROADS.
&&
GOULDLocal storm report, Aug 7, 8:45 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EDT TUE AUG 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD ENTERPRISE 31.31N 85.85W
08/07/2012 COFFEE AL EMERGENCY MNGR
ROAD CLOSURES DUE TO HIGH WATER AROUND ENTERPRISE/COFFEE
CO... DIXIE DR BETWEEN CHEROKEE AND LESTER, AS WELL AS
HWY 27 NEAR LAKEVIEW DR IN THE VICINITY OF THE ENTERPRISE
COUNTRY CLUB.
&&
JSELocal storm report, Aug 7, 9:44 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1044 AM EDT TUE AUG 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM FLASH FLOOD 1 NW SMITH CROSSROADS 30.99N 85.78W
08/07/2012 HOLMES FL EMERGENCY MNGR
GENEVA COUNTY EMERGENCY MANAGER REPORTS THAT COUNTY ROAD
53 IS CLOSED THAT THE FLORIDA/GEORGIA BORDER DUE TO WATER
OVER ROADWAY.
1027 AM FLASH FLOOD 4 N ENTERPRISE 31.37N 85.85W
08/07/2012 COFFEE AL EMERGENCY MNGR
HOUSES SURROUNDED BY WATER IN GATEWAY ESTATES
1027 AM FLASH FLOOD 1 WSW ENTERPRISE 31.31N 85.87W
08/07/2012 COFFEE AL EMERGENCY MNGR
WATER COVERING ROADWAY ON W COLLEGE ST.
1027 AM FLASH FLOOD 4 NE GENEVA 31.07N 85.82W
08/07/2012 GENEVA AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTS WATER OVER ROADWAY ON COUNTY
ROAD 41 NEAR STATE ST.
&&
LERICOSSpecial weather statement, Aug 7, 10:02 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1102 AM EDT TUE AUG 7 2012
FLZ008-010-071530-
CENTRAL WALTON FL-WASHINGTON FL-
1002 AM CDT TUE AUG 7 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EAST CENTRAL
WALTON AND WEST CENTRAL WASHINGTON COUNTIES...
* UNTIL 1030 AM CDT
AT 959 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 11 MILES SOUTHEAST OF DE FUNIAK SPRINGS...OR NEAR KNOX
HILL...MOVING SOUTHEAST AT 15 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 3071 8597 3070 8590 3065 8577 3052 8594
3066 8604
TIME...MOT...LOC 1502Z 318DEG 13KT 3064 8595
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 2:32 AM CDT | Flash Flood Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
| Aug 7, 7:30 AM CDT | Flash Flood Warning | TAE | Holmes | 2 hr |
| Aug 7, 8:38 AM CDT | Special Marine Warning | TAE | 67 min | |
| Aug 7, 9:30 AM CDT | Flash Flood Warning | TAE | Holmes, Washington | 87 min |
| Aug 7, 10:07 AM CDT | River Flood Watch | TAE | Wakulla | 6 days |
| Aug 7, 10:19 AM CDT | River Flood Watch | TAE | Holmes, Washington | 21 days |
| Aug 7, 11:34 AM CDT | Special Weather Statement | TAE | Leon | 41 min |
| Aug 7, 11:58 AM CDT | Areal Flood Advisory | TAE | Leon | 92 min |
| Aug 7, 1:28 PM CDT | Special Weather Statement | TAE | Walton | 62 min |
| Aug 7, 1:53 PM CDT | Special Marine Warning | TAE | 67 min | |
| Aug 7, 2:35 PM CDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 3 days |
| Aug 7, 4:25 PM CDT | Areal Flood Advisory | TAE | Lafayette, Taylor | 3 hr |
| Aug 7, 1:09 PM CDT | Special Weather Statement | TAE | Lanier | 51 min |
| Aug 7, 1:56 PM CDT | Special Weather Statement | TAE | Berrien, Lanier | 49 min |
| Aug 7, 2:12 AM CDT | Areal Flood Advisory | TAE | Coffee | 3 hr |
| Aug 7, 5:00 AM CDT | Flash Flood Warning | TAE | Coffee | 2 hr |
| Aug 7, 5:06 AM CDT | Areal Flood Advisory | TAE | Dale, Geneva, Henry, Houston | 3 hr |
| Aug 7, 6:04 AM CDT | Flash Flood Warning | TAE | Coffee, Dale | 116 min |
| Aug 7, 6:48 AM CDT | Flash Flood Warning | TAE | Coffee, Geneva | 117 min |
| Aug 7, 8:33 AM CDT | Flash Flood Warning | TAE | Coffee, Geneva | 2 hr |
| Aug 7, 10:00 AM CDT | River Flood Warning | TAE | Geneva | 34 hr |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.